# SDR ASAA2023092245472

- Difficulty date: September 22, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 55,723 hours, 16,664 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32911867
- Part serial: GRT13790
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 28,744 hours, 9,037 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM DIAGNOSTICS REPORTS #2 ENGINE HAS INCREASE IN DELTA EGT, FUEL FLOW AND DECREASE IN CORE SPEED. HPTACC MALFUNCTION IS SUSPECTED. (#PRI2/ETOPS) CNR 20230922006. GROUNDED - YES. (RESOLVED ON W/O: 1970765 TASKCARD: N/R-00001 ) ACCOMPLISHED REMOVALOF HPTACC REF 75-21-01. ACCOMPLISHED STEPS 3A THROUGH G(9) REF AMM75-21-01-400-801-F00 . CONTINUED WITH INSTALL OF HPTACC VALVE REF AMM 75-21-01-400-801-F00 STEPS H TO END OF TASK. OPS AND LEAK CHECK GOOD.
